# SDR DXTA2009061503688

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK409
- Aircraft time: 2,080 hours, 1,971 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 42901
- Part serial: 781
- Condition: Malfunctioned
- Location: Mlg Anti-Skid
- Part time: 1,169 hours, 1,060 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, DISCOVERED WHEEL BRAKES WERE NOT RESPONDING PROPERLY. FIRST 1 TO 2 INCHES OF BRAKE APPLICATION THERE IS NO RESPONSE, THEN BRAKES WERE STIFF & GRABBY; VERY HARD TO APPLY BRAKES SMOOTHLY. SELECTED ANTI-SKID SWITCH TO OFF AND BRAKES RESPONDED NORMAL.  REMOVED OLD CONTROL BOX AND HARDWARE. INSTALLED A INSPECTED CONTROL BOX PERFORMED OPERATIONAL CHECK OF THE BRAKE SYSTEM. SYSTEM CHECKED GOOD AT THIS TIME. REINSTALLED ALL ACCESS PANELS. WORK DONE IAW MM 32-40-00.
